Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 312574, 14 pages
http://dx.doi.org/10.1155/2015/312574
Research Article

The Asymptotic Behavior in a Nonlinear Cobweb Model with Time Delays

1Department of Economics, International Center for Further Development of Dynamic Economic Research, Chuo University, 742-1 Higashi-Nakano, Hachioji, Tokyo 192-0393, Japan
2Department of Applied Mathematics, University of Pécs, Ifjúság Útja 6, Pécs 7624, Hungary

Received 24 March 2015; Accepted 29 June 2015

Academic Editor: Peng Shi

Copyright © 2015 Akio Matsumoto and Ferenc Szidarovszky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akio Matsumoto and Ferenc Szidarovszky, “The Asymptotic Behavior in a Nonlinear Cobweb Model with Time Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 312574, 14 pages, 2015. doi:10.1155/2015/312574